# SDR AALA202111298322

- Difficulty date: November 26, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 79,940 hours, 10,238 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 4F DOES NOT OPEN FROM THE INSIDE. HANDLE FELL OFF. REINSTALLED INSIDE DOOR HANDLE. OPERATIONS CHECK NORMAL.
